# SDR AWXA0000050

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Sta 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FUSELAGE SKIN HAD SUSPECTED CRACK 2 INCHES BELOW STR 25R, EXTENDING FROM STA 727D + 2 AFT 3 TO 727 D+5.  REMOVED DAMAGED AREA PER 737 SRM 53-00-01, NDT HFEC AROUND CUT-OUT IAW B737 NTM PT 6, 51-00-01.  NO FURTHER CRACKS.  FABRICATED REPAIR DOUBLER IAW 737 SRM 53-00-01 FRM (MATL QQA 250/5 2024T3 .050 R684333).  INSTALLED IAW SRM 53-40-2 AND SEALED IAW 737 SRM 53-00-1 FIG 202 AND 227 DETAIL 8.
